Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 155, NWS Nashville, TN

July 8, 20165 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jul 8, 2016, 7:34 PM CDT for 5 counties in Tennessee. It was in force for 41 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2016, 7:34 PM CDT (00:34 UTC)
Expired
Jul 8, 2016, 8:15 PM CDT
In force
41 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dickson County, TN, Houston County, TN, Humphreys County, TN, Montgomery County, TN, Stewart County, TN

The radar

The Ft Campbell radar (KHPX), 66 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 7:35 PM CDTTSTM WND GST 55Dover, TNSTEWART COUNTY EMERGENCY MANAGER ESTIMATED 50 TO 55 MPH WINDS IN DOVER
Jul 8, 7:48 PM CDTTSTM WND DMG2 Nnw Cumberland City, TNPOWER LINES DOWN ON RIVERSBEND ROAD
Jul 8, 7:57 PM CDTTSTM WND DMG3 Ssw Woodlawn, TNTREES DOWN AND POWER OUTAGES IN SPRING CREEK SUBDIVISION ON EASTRIDGE ROAD IN WOODLAWN
Jul 8, 8:00 PM CDTTSTM WND DMGWaverly, TNTOPS OF TREES AND TREE BRANCHES BLOWN DOWN IN THE WAVERLY AREA. PEA SIZE HAIL ALSO REPORTED.
Jul 8, 8:05 PM CDTTSTM WND DMGClarksville, TNAMATEUR RADIO RELAYED REPORT OF TREES DOWN SOUTH OF FT CAMPBELL WITH POWER OUTAGES IN SPRING CREEK SUBDIVISION.
Jul 8, 8:05 PM CDTTSTM WND DMGClarksville, TNAMATUER RADIO RELAYED REPORT OF TREES DOWN SOUTH OF FT CAMPBELL WITH POWER OUTAGES IN SPRING CREEK SUBDIVISION.
Jul 8, 8:05 PM CDTTSTM WND DMGClarksville, TNREPORT OF TREE DOWN IN CLARKSVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.6 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2167 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2167 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1438 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

138 
WUUS54 KOHX 090034
SVROHX
TNC043-083-085-125-161-090115-
/O.NEW.KOHX.SV.W.0155.160709T0034Z-160709T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
734 PM CDT FRI JUL 8 2016

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN DICKSON COUNTY IN MIDDLE TENNESSEE...
  STEWART COUNTY IN MIDDLE TENNESSEE...
  HOUSTON COUNTY IN MIDDLE TENNESSEE...
  MONTGOMERY COUNTY IN MIDDLE TENNESSEE...
  HUMPHREYS COUNTY IN MIDDLE TENNESSEE...

* UNTIL 815 PM CDT

* AT 733 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM BIG ROCK TO WAVERLY...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CLARKSVILLE...WAVERLY...CAMDEN...DOVER...ERIN...NEW JOHNSONVILLE...
  MCEWEN...TENNESSEE RIDGE...HURRICANE MILLS...BIG ROCK...VANLEER...
  CUMBERLAND CITY...SLAYDEN...HOUSTON COUNTY AIRPORT...
  INDIAN MOUND...LAND BETWEEN THE LAKES...PALMYRA...
  WOODLAWN AND CUNNINGHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3666 8785 3663 8785 3664 8724 3600 8747
      3595 8773 3604 8799 3613 8792 3617 8792
      3622 8795 3626 8794 3631 8796 3637 8800
      3667 8790
TIME...MOT...LOC 0033Z 278DEG 30KT 3672 8776 3617 8796 

HAIL...0.75IN
WIND...60MPH
 
$$

SHAMBURGER
2 follow-up statements
922 
WWUS54 KOHX 090048
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
748 PM CDT FRI JUL 8 2016

TNC043-083-085-125-161-090115-
/O.CON.KOHX.SV.W.0155.000000T0000Z-160709T0115Z/
DICKSON TN-STEWART TN-HOUSTON TN-MONTGOMERY TN-HUMPHREYS TN-
748 PM CDT FRI JUL 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR WESTERN DICKSON...STEWART...HOUSTON...MONTGOMERY AND HUMPHREYS
COUNTIES...

AT 746 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FORT CAMPBELL TO WAVERLY...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...EMERGENCY MANAGEMENT. AT 725 PM CDT...TREES AND POWER LINES
         WERE BLOWN DOWN ON HIGHWAY 232 IN STEWART COUNTY WITH THESE
         STORMS.
         
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CLARKSVILLE...WAVERLY...CAMDEN...DOVER...ERIN...NEW JOHNSONVILLE...
MCEWEN...TENNESSEE RIDGE...HURRICANE MILLS...BIG ROCK...VANLEER...
CUMBERLAND CITY...SLAYDEN...HOUSTON COUNTY AIRPORT...INDIAN MOUND...
LAND BETWEEN THE LAKES...PALMYRA...WOODLAWN AND CUNNINGHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3666 8785 3663 8785 3664 8724 3600 8747
      3595 8773 3604 8799 3613 8792 3617 8792
      3622 8795 3626 8794 3631 8796 3637 8800
      3667 8790
TIME...MOT...LOC 0046Z 284DEG 38KT 3665 8751 3612 8780 

HAIL...0.75IN
WIND...60MPH
 
$$

SHAMBURGER
408 
WWUS54 KOHX 090056
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
756 PM CDT FRI JUL 8 2016

TNC043-083-085-125-161-090115-
/O.CON.KOHX.SV.W.0155.000000T0000Z-160709T0115Z/
DICKSON TN-STEWART TN-HOUSTON TN-MONTGOMERY TN-HUMPHREYS TN-
756 PM CDT FRI JUL 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR WESTERN DICKSON...EASTERN STEWART...HOUSTON...MONTGOMERY AND
HUMPHREYS COUNTIES...

AT 756 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR OAK GROVE TO MCEWEN...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...EMERGENCY MANAGEMENT. AT 750 PM CDT...NUMEROUS TREES AND
         POWER LINES WERE BLOWN DOWN ACROSS STEWART COUNTY WITH
         THESE STORMS. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CLARKSVILLE...WAVERLY...CAMDEN...DOVER...ERIN...NEW JOHNSONVILLE...
MCEWEN...TENNESSEE RIDGE...HURRICANE MILLS...VANLEER...
CUMBERLAND CITY...SLAYDEN...HOUSTON COUNTY AIRPORT...INDIAN MOUND...
PALMYRA...WOODLAWN AND CUNNINGHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3664 8724 3600 8747 3595 8773 3604 8799
      3613 8792 3617 8792 3622 8795 3626 8794
      3631 8796 3663 8770
TIME...MOT...LOC 0056Z 276DEG 40KT 3664 8737 3611 8766 

HAIL...0.75IN
WIND...60MPH
 
$$

SHAMBURGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 7:31 PM CDT, 3 minutes earlier.

Area forecast discussion, Jul 8, 7:31 PM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
731 PM CDT FRI JUL 8 2016

.UPDATE...
FOR EVENING DISCUSSION.

&&

.DISCUSSION...

This afd is being reissued so as to reflect the temporal extension
in regard to the flood watch. It is now in effect until 2 am cdt.

&&

.AVIATION...
00Z TAF DISCUSSION.

Moist and unstable airmass in place through the 1st half of the
taf pd. A series of upper level impulses will interact with the
instability and produce strong to potentially severe tstms through
around 10z. stronger wind gusts will be possible with the tstms.
Otw, aft 09z we will see our lower level wind flow become more
northwesterly as a sfc high builds southward from the upper
midwest. This will act to bring lower dewpoints and less
convective energy to the area. Despite the continuation of a few
upper level impulses, most of the convective activity should be
south of the taf sites during the latter portions of the taf pd.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 2 AM CDT Saturday FOR Cannon-Cheatham-
Clay-Cumberland-Davidson-De Kalb-Dickson-Fentress-Houston-
Humphreys-Jackson-Macon-Montgomery-Overton-Pickett-Putnam-
Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-
Warren-White-Williamson-Wilson.

&&

DISCUSSION......21
AVIATION........21
Hazardous weather outlook, Jul 8, 1:52 PM CDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
152 PM CDT FRI JUL 8 2016

TNZ007>011-028>034-064>066-091000-
ROBERTSON-SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-DE KALB-WHITE-CUMBERLAND-
152 PM CDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO
THIS EVENING...FOR LOCATIONS GENERALLY ALONG AND EAST OF THE
I-65 CORRIDOR. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE
WINDS. HEAVY RAINFALL COULD ALSO OCCUR WITH SOME OF THE STRONGER
SHOWERS AND THUNDERSTORMS...PRODUCING ONE...UP TO LOCALLY THREE
INCHES...OF RAINFALL THROUGH THE EVENING HOURS. THIS HAS THE
POTENTIAL OF LEADING TO FLASH FLOODING...ESPECIALLY ACROSS
NORTHERN AND EASTERN PORTIONS OF THE MID STATE THROUGH THE
EVENING HOURS.

HEAT INDICES ARE EXPECTED TO CLIMB INTO THE LOW 100'S THIS
AFTERNOON FOR MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WARM AND HUMID PATTERN WILL CONTINUE WITH A CHANCE FOR ISOLATED
TO SCATTERED THUNDERSTORMS EACH DAY...SATURDAY THROUGH THURSDAY.
ALTHOUGH WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED...A FEW
THUNDERSTORMS COULD BE STRONG TO SEVERE...MAINLY DURING THE
AFTERNOON AND EVENING HOURS. GUSTY WINDS AND HEAVY DOWNPOURS WILL
THE MAIN CONCERNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING.

TNZ005-006-023>027-056>063-075-077>080-093>095-091000-
STEWART-MONTGOMERY-HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-
PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-
BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
152 PM CDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO
THIS EVENING FOR LOCATIONS GENERALLY ALONG AND EAST OF THE I-65
CORRIDOR. MAIN THREAT WILL BE DAMAGING STRAIGHT LINE WINDS. SOME
LOCALIZED HEAVY RAINFALL COULD LEAD TO LOCALIZED FLASH FLOODING.

HEAT INDICES ARE EXPECTED TO CLIMB INTO THE LOW 100'S THIS
AFTERNOON FOR MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WARM AND HUMID PATTERN WILL CONTINUE WITH A CHANCE FOR ISOLATED
TO SCATTERED THUNDERSTORMS EACH DAY...SATURDAY THROUGH THURSDAY.
ALTHOUGH WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED...A FEW
THUNDERSTORMS COULD BE STRONG TO SEVERE...MAINLY DURING THE
AFTERNOON AND EVENING HOURS. GUSTY WINDS AND HEAVY DOWNPOURS WILL
THE MAIN CONCERNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >=1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

31

In the hours before

Special weather statement, Jul 8, 6:12 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
612 PM CDT FRI JUL 8 2016

TNZ063-078-090000-
CANNON TN-WARREN TN-
612 PM CDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CANNON AND WARREN
COUNTIES UNTIL 700 PM CDT...

AT 612 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WOODBURY...MOVING SOUTHEAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MCMINNVILLE...WOODBURY...MORRISON AND CENTERTOWN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
MIDDLE TENNESSEE.

LAT...LON 3588 8616 3596 8603 3592 8597 3586 8589
      3584 8589 3584 8587 3585 8587 3585 8585
      3584 8584 3585 8584 3585 8582 3573 8560
      3567 8560 3552 8573 3552 8579
TIME...MOT...LOC 2312Z 308DEG 28KT 3586 8603

WHITEHEAD
Local storm report, Jul 8, 6:22 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
622 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     7 SW BYRDSTOWN          36.50N  85.22W
07/07/2016                   OVERTON            TN   911 CALL CENTER

            CORRECTED REPORT. A TREE DOWN ON RAYMOND ROAD NORTH OF
            MONROE

&&

CORRECTED EVENT DATE...EVENT TIME...REMARKS

EVENT NUMBER OHX1600846

LAROSA
Local storm report, Jul 8, 6:25 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
625 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     HAIL             5 NE CELINA             36.60N  85.44W
07/08/2016  M1.25 INCH       CLAY               TN   EMERGENCY MNGR

0318 PM     TSTM WND DMG     4 SSW BYRDSTOWN         36.52N  85.17W
07/08/2016                   PICKETT            TN   911 CALL CENTER

            TREES DOWN ALL ACROSS PICKETT COUNTY.

0350 PM     FUNNEL CLOUD     8 ENE MONTEREY          36.19N  85.13W
07/08/2016                   OVERTON            TN   BROADCAST MEDIA

            CORRECTED TIME. RADIO STATION WDEB RELAYED REPORT OF
            FUNNEL CLOUD IN THE MUDDY POND COMMUNITY.

0352 PM     HAIL             10 SSW JAMESTOWN        36.30N  85.00W
07/08/2016  M0.88 INCH       FENTRESS           TN   FACEBOOK

            NICKEL HAIL IN GRIMSLEY

0359 PM     HAIL             LIVINGSTON              36.39N  85.33W
07/08/2016  M1.00 INCH       OVERTON            TN   EMERGENCY MNGR

0405 PM     HAIL             8 NE CARTHAGE           36.35N  85.86W
07/08/2016  E0.70 INCH       SMITH              TN   FACEBOOK

            DIME SIZE HAIL IN THE DEFEATED COMMUNITY.

0410 PM     TSTM WND DMG     6 E LIVINGSTON          36.39N  85.22W
07/08/2016                   OVERTON            TN   TWITTER

            LARGE TREE ACROSS AND BLOCKING HIGHWAY 85 IN ALPINE.

0419 PM     HAIL             13 ENE MONTEREY         36.20N  85.02W
07/08/2016  E1.75 INCH       FENTRESS           TN   TWITTER

            HAIL REPORT FROM CLARKRANGE

0436 PM     HAIL             4 ESE GORDONSVILLE      36.16N  85.87W
07/08/2016  E0.75 INCH       SMITH              TN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED HAIL AND WIND ON I-40 EAST
            NEAR GORDONSVILLE. HEAVY RAIN IS CAUSING PONDING OF
            WATER ON ROADWAYS.

0436 PM     TSTM WND GST     4 ESE GORDONSVILLE      36.16N  85.87W
07/08/2016  E55 MPH          SMITH              TN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED HAIL AND WIND ON I-40 EAST
            NEAR GORDONSVILLE. HEAVY RAIN IS CAUSING PONDING OF
            WATER ON ROADWAYS.

0500 PM     HAIL             COOKEVILLE              36.16N  85.51W
07/08/2016  E1.00 INCH       PUTNAM             TN   BROADCAST MEDIA

            QUARTER SIZE HAIL REPORTED ON WILLOW AVE IN COOKEVILLE.

0500 PM     HAIL             COOKEVILLE              36.16N  85.51W
07/08/2016  E0.75 INCH       PUTNAM             TN   FACEBOOK

            HAIL REPORT IN COOKEVILLE.

0505 PM     HAIL             1 E COOKEVILLE          36.16N  85.49W
07/08/2016  E1.00 INCH       PUTNAM             TN   EMERGENCY MNGR

            QUARTER SIZE HAIL REPORTED IN EAST PART OF COOKEVILLE.

&&

EVENT NUMBER OHX1600833 OHX1600844 OHX1600840 OHX1600834 OHX1600835
OHX1600837 OHX1600843 OHX1600836 OHX1600838 OHX1600839 OHX1600841
OHX1600845 OHX1600842

LAROSA
Local storm report, Jul 8, 6:51 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
651 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     COOKEVILLE              36.16N  85.51W
07/08/2016                   PUTNAM             TN   UTILITY COMPANY

            SEVERAL TREES DOWN ON POWERLINES IN COOKEVILLE.

&&

EVENT NUMBER OHX1600847

LAROSA
Special weather statement, Jul 8, 7:16 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
716 PM CDT FRI JUL 8 2016

TNZ024-090100-
HUMPHREYS TN-
716 PM CDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUMPHREYS COUNTY UNTIL
800 PM CDT...

AT 716 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WAVERLY...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WAVERLY...MCEWEN AND HURRICANE MILLS.

LAT...LON 3613 8792 3621 8768 3620 8766 3620 8760
      3619 8758 3613 8755 3609 8754 3607 8755
      3602 8755 3599 8753 3598 8753 3594 8789
      3610 8794
TIME...MOT...LOC 0016Z 254DEG 20KT 3606 8784

SHAMBURGER
Special weather statement, Jul 8, 7:25 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
725 PM CDT FRI JUL 8 2016

TNZ061-094-095-090115-
LAWRENCE TN-GILES TN-MARSHALL TN-
725 PM CDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAWRENCE...
SOUTHWESTERN MARSHALL AND CENTRAL GILES COUNTIES UNTIL 815 PM CDT...

AT 725 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 7 MILES WEST OF PETERSBURG TO NEAR
LAWRENCEBURG. MOVEMENT WAS EAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LAWRENCEBURG...PULASKI...CORNERSVILLE...ETHRIDGE...FRANKEWING AND
HENRYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3519 8712 3524 8740 3541 8751 3535 8674
      3531 8666 3531 8668 3530 8668 3529 8670
      3525 8675 3526 8683 3518 8683
TIME...MOT...LOC 0025Z 282DEG 24KT 3531 8677 3531 8730

WHITEHEAD

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 7:16 PM CDTAreal Flood AdvisoryOHXMontgomery, Stewart3 hr
Jul 8, 7:16 PM CDTSpecial Weather StatementOHXHumphreys44 min
Jul 8, 7:25 PM CDTSpecial Weather StatementOHXGiles50 min
Jul 8, 7:44 PM CDTSpecial Weather StatementOHXWarren46 min
Jul 8, 7:47 PM CDTSpecial Weather StatementOHXHickman43 min
Jul 8, 7:55 PM CDTSpecial Weather StatementOHXWayne50 min
Jul 8, 8:00 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Humphreys, Montgomery, Robertson30 min
Jul 8, 8:17 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Williamson28 min
Jul 8, 8:25 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Robertson, Sumner, Williamson35 min
Jul 8, 8:41 PM CDTSpecial Weather StatementOHXGiles49 min
Jul 8, 8:41 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Maury, Williamson29 min
Jul 8, 8:50 PM CDTSevere Thunderstorm WarningOHXDavidson, Macon, Rutherford, Smith, Sumner, Trousdale and 2 more40 min
Jul 8, 8:54 PM CDTSevere Thunderstorm WarningOHXBedford, Giles, Marshall, Maury51 min
Jul 8, 8:58 PM CDTSevere Thunderstorm WarningOHXDavidson, Williamson32 min
Jul 8, 9:08 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Maury, Rutherford, Williamson37 min
Jul 8, 9:22 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Smith, Trousdale38 min
Jul 8, 9:25 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Jackson, Putnam, Rutherford, Smith and 2 more35 min
Jul 8, 9:31 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Marshall, Rutherford, Williamson29 min
Jul 8, 9:36 PM CDTSpecial Weather StatementOHXGrundy39 min
Jul 8, 9:38 PM CDTSpecial Weather StatementOHXLewis52 min
Jul 8, 9:42 PM CDTSpecial Weather StatementOHXGiles33 min
Jul 8, 9:50 PM CDTSevere Thunderstorm WarningOHXClay, Fentress, Jackson, Overton, Pickett, Putnam70 min
Jul 8, 9:52 PM CDTAreal Flood AdvisoryOHXGiles, Marshall3 hr
Jul 8, 9:53 PM CDTSevere Thunderstorm WarningOHXCumberland, DeKalb, Fentress, Jackson, Overton, Putnam and 2 more67 min
Jul 8, 9:56 PM CDTSevere Thunderstorm WarningOHXCannon, Coffee, Cumberland, DeKalb, Grundy, Van Buren and 2 more64 min
Jul 8, 10:00 PM CDTSevere Thunderstorm WarningOHXBedford, Coffee, Grundy, Marshall, Rutherford60 min
Jul 8, 10:55 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress35 min
Jul 8, 10:58 PM CDTSevere Thunderstorm WarningOHXGrundy, Van Buren, Warren32 min
Jul 9, 7:27 AM CDTRiver Flood AdvisoryOHXMontgomery, Robertson4 hr
Jul 9, 4:59 PM CDTSpecial Weather StatementOHXPerry46 min
Jul 9, 6:02 PM CDTAreal Flood AdvisoryOHXMaury118 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.